MAUDE Adverse Event Report: Medline Industries, LP FitGuard; GLOVE,EXAM,NITRILE,PF,SELECT,LG

Medline Industries, LP FitGuard; GLOVE,EXAM,NITRILE,PF,SELECT,LG
Catalog Number TRG500L
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, gloves are clumping and stuck together in the boxes making it very difficult to impossible to remove without damaged/tearing.
 
Additional Manufacturer Narrative
It was reported that gloves are clumping and stuck together in the boxes making it very difficult to impossible to remove without damaged/tearing.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
FitGuard
Common Device Name
GLOVE,EXAM,NITRILE,PF,SELECT,LG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50000451
Report Number1417592-2026-07741
Device Sequence Number10435106
Product Code LZA
UDI-Device Identifier10888277414198
UDI-Public10888277414198
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K222907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG500L
Device Lot NumberMP602432887
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown